# SDR UALA2010112204311

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,623 hours, 20,771 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Part serial: 45
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FLOW CONTROL VALVE IS NOT GOING INTO HIGH FLOW, EITHER ON THE GROUND OR IN AIR MODE WITH RIGHT RECIRC FAN OFF.  REPLACED RIGHT PACK FLOW CONTROL CARD.
